It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was on Accutane for two years and went off of it about 6-8 months ago, but still had moderate cystic acne. One week ago I started taking 50 mg Aldactone and now my hair is brittle, my forehead skin is flaky, and my scalp is itchy. Usually I have a somewhat oily scalp/skin with moderately oily roots/dry ends two days after shampooing/conditioning. I usually have to use a clarifying shampoo at least twice a week b/c my hair is (usually) oily. I don't use any other hair products (mousse, gel, etc.) besides shampoo and conditioner. I'd say I shower/shampoo three or four times a week.

Now I'm 10 mg methylphenidate, 50 mg sertraline (Zoloft), a chewable multivitamin/mineral supplement, and two iron gel capsules per day (to help with anemia). I list this in case any other Spiro users here can advise me (or anyone else with anemia--I read somewhere on this site that zinc can cancel out absorption of iron and have been taking the multivitamin with the over-the-counter iron gel caps, and also realize that what benefits my hair might also help with other general conditions).

What can I take to help counteract what is happening to my hair and skin? I haven't noticed many benefits of the drug for the acne yet, but am noticing the side effects right away. Google searches on "dry hair" and "Aldactone" haven't been helpful. I would appreciate any help.





All times are GMT -7. The time now is 09:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!